# SDR SCNA97070

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT CABIN CAME ON WITH SWITCH IN THE OFF POSITION.  ALSO, FAILED SELF TEST.  REMOVED AND REPLACED OVERWING EMERGENCY POWER SUPPLY IN ACCORDANCE WITH MM 33-51-01 AND FUNCTIONALLY TESTED NORMAL.
